I am anorexic for 2 years. Recently I noticed edema on feet? Is this a serious condition? Pls help. What should I do to reduce the swelling. My urinalysis result was normal. What might be the cause of swelling.
Edema, or rebound water retention, and alternating periods of dehydration are usually caused by dieting, vomiting, laxative or diuretic abuse. Often the edema is worst when a person initially ceases vomiting and laxatives abuse completely. Edema can be quite uncomfortable causing a person to return to their destructive behaviors. Your body is trying to seek it’s natural water balance. Patience is needed to get through this tough period. Since you had an urinalysis, you are most likely under medical care. You need to continue to be monitored by your medical doctor. Edema can be a serious condition. If you are not in treatment for your anorexia, take a moment to visit our website for information on anorexia and treatment ideas.
Patricia Pitts, PhD
The Bella Vita
Los Angeles, California
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.